PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 49 | 1 | 159-188
Tytuł artykułu

A survey of Nielsen periodic point theory (fixed n)

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
49
Numer
1
Strony
159-188
Opis fizyczny
Daty
wydano
1999
Twórcy
  • Department of Mathematics, Memorial University of Newfoundland, Newfoundland, A1C 5S7 Canada
Bibliografia
  • [1] R. F. Brown, The Lefschetz Fixed Point Theorem, Scott, Foresman, and Company, 1970.
  • [2] O. Davey, E. L. Hart, and K. Trapp, Computation of Nielsen numbers for maps of closed surfaces, Trans. Amer. Math. Soc. 348 (1996), 3245-3266.
  • [3] B. Halpern, Periodic points on tori, Pacific J. Math. 83 (1979), 117-133.
  • [4] B. Halpern, Periodic points on the Klein bottle, never published.
  • [5] B. Halpern, Nielsen type numbers for periodic points, never published.
  • [6] E. L. Hart and E. C. Keppelmann, Explorations in Nielsen periodic point theory for the double torus, Topology Appl. 95 (1999), 1-30.
  • [7] P. R. Heath, Product formulae for Nielsen numbers of fibre maps, Pacific J. Math. 117 (1985), 267-289.
  • [8] P. R. Heath, A Nielsen type number for fibre-preserving maps, Topology Appl. 53 (1993), 19-35.
  • [9] P. R. Heath, Relating relative, fibred and absolute Nielsen numbers of periodic points, Talk given at the AMS meeting in Baton Rouge, Louisiana, April 19-21, 1996, special session on 'Fixed point theory and dynamical systems'
  • [10] P. R. Heath, Nielsen type numbers for fibre preserving maps, coincidences of fibre preserving maps, and for periodic points of fibre preserving maps, C. R. Math. 14 (1992), 25-30.
  • [11] P. R. Heath and E. Keppelmann, Fibre techniques in Nielsen periodic point theory on nil and solvmanifolds, C. R. Math. 16 (1994), 229-234.
  • [12] P. R. Heath and E. Keppelmann, Fibre techniques in Nielsen periodic point theory on nil and solvmanifolds I, Topology Appl. 76 (1997), 217-247.
  • [13] P. R. Heath and E. Keppelmann, Fibre techniques in Nielsen periodic point theory on nil and solvmanifolds II, to appear in Topology Appl.
  • [14] P. R. Heath, E. Keppelmann, and P. Wong, Addition formulae for Nielsen numbers and for Nielsen type numbers of fibre preserving maps, Topology Appl. 67 (1995), 133-157.
  • [15] P. R. Heath, R. Piccinini, and C. You, Nielsen type numbers for periodic points I, in: B. Jiang (ed.), Topological Fixed Point Theory and Applications, Lecture Notes in Math. 1411, Springer, Berlin, 1989.
  • [16] P. R. Heath, H. Schirmer, and C. You, Nielsen type numbers for periodic points on nonconnected spaces, Topology Appl. 63 (1995), 97-116.
  • [17] P. R. Heath, H. Schirmer, and C. You, Nielsen type numbers for periodic points on pairs of spaces, Topology Appl. 63 (1995), 117-138.
  • [18] P. R. Heath and C. You, Nielsen type numbers for periodic points II, Topology Appl. 43 (1992), 219-236.
  • [19] P. R. Heath and X. Zhao, Periodic points on the complement, to appear in Topology Appl.
  • [20] B. Jiang, Lectures on Nielsen Fixed Point Theory, Contemp. Math. 14, Amer. Math. Soc., Providence, 1983.
  • [21] B. Jiang, Applications of the Nielsen theory to dynamics, these proceedings.
  • [22] E. Keppelmann, Periodic points on nilmanifolds and solvmanifolds, Pacific J. Math. 164 (1985), 105-128.
  • [23] E. Keppelmann and C. McCord, The Anosov theorem for exponential solvmanifolds, Pacific J. Math. 170 (1995), 143-159.
  • [24] C. McCord, Nielsen numbers and Lefschetz numbers on solvmanifolds, Pacific J. Math. 147 (1991), 153-164.
  • [25] H. Schirmer, A relative Nielsen number, Pacific J. Math. 122 (1986), 459-473.
  • [26] H. Schirmer, A survey of relative fixed point theory, in: Nielsen Theory and Dynamical Systems (Mt. Holyoke, 1992), Contemp. Math. 152, 1993, 291-3309.
  • [27] P. Wong, Equivariant Nielsen numbers, Pacific J. Math. 159 (1993), 153-175.
  • [28] P. Wong, Fixed points on pairs of nilmanifolds, Topology Appl. 62 (1995), 173-179.
  • [29] C. You, A note on periodic points on tori, preprint.
  • [30] C. You, The least number of periodic points on tori, Adv. in Math. 24 (1995), 155-160.
  • [31] X. Zhao, A relative Nielsen number for the complement, in: Topological Fixed Point Theory and Applications (Tianjin, 1998), Lecture Notes in Math. 1411, Springer, 1989, 257-265.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv49i1p159bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.